# SDR CVGA20170428001

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 7,732 hours, 5,825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pulley Bracket
- Part number: 66426413
- Condition: Cracked
- Location: Nlg Steering
- Part time: 7,332 hours, 5,825 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING CLUNKING NOISE WHEN THE GEAR IS TURNED, FOUND FWD PULLEY BRACKET CRACKED.
